Numerical and analytical treatment of the smoothed Tamm problem
Version of Record online: 14 MAR 2003
© 2003 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 12, Issue 1-2, pages 51–79, March 2003
How to Cite
Afanasiev, G.N., Shilov, V.M. and Stepanovsky, Y.P. (2003), Numerical and analytical treatment of the smoothed Tamm problem. Ann. Phys., 12: 51–79. doi: 10.1002/andp.200310006
- Issue online: 14 MAR 2003
- Version of Record online: 14 MAR 2003
- Manuscript Revised: 15 JAN 2003
- Manuscript Accepted: 15 JAN 2003
- Manuscript Received: 17 JUL 2002
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!